# SDR AALA202006159023

- Difficulty date: June 12, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 40,161 hours, 14,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN RON VISIT: LOWER AFT FUSELAGE DOUBLER PLATE CORRODED NEAR AFT CARGO DOOR SELECTOR VALVE. REMOVED AND REPLACED DOUBLER, FILLER AND U-CHANNEL IAW GOGO DRAWING P15511, P18146 AND SRM 51-42-11.
